# SDR SWIA202162134

- Difficulty date: September 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #2 MOVEABLE VANE AND VANE ACTUATOR MAIN BOLT HAS EVIDENCE OF CORROSION (FLAP TO VANE)   (C-CHECK RO 10/30/2021)   REMOVED AND INSTALLED NEW L/H #2 MOVEABLE VANE AND VANE ACTUATOR MAIN BOLT (FLAP TO VANE) REF CRJ 700 SRM 51-41-02-001-001-A01
